# SDR UIEA2022042800412

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND L1 DR GUIDE ARM ROD END BEARING DAMAGE( 1) IAW AMM TASK 52-11-04-004-001 REV 103 AND AMM TASK 52-11-04-404-006 REV 103 REPLACE L1 DOOR GUIDE ARM ROD END BEARING 2_ COND CHK NML )
